References for Jacques Tits

Version for printing

Articles:

  1. H Abels, Cantor-Medaille für Jacques Tits, Jahresber. Deutsch. Math.-Verein. 103 (1) (2001), 7-18.
  2. F Buekenhout, A Belgian mathematician : Jacques Tits, Bull. Soc. Math. Belg. Sér. A 42 (3) (1990), 463-465.
  3. M Ronan, From Galois and Lie to Tits buildings, in The Coxeter legacy (Amer. Math. Soc., Providence, RI, 2006), 45-62.
  4. A Valette, Quelques coups de projecteurs sur les travaux de Jacques Tits, Gaz. Math. No. 61 (1994), 61-79.

JOC/EFR September 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Tits.html